Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 1

All articles in this issue are freely accessible.

On the exact location of the zeros of certain families of rational period functions and other related rational functions
Ellen Gethner.
Proc. Amer. Math. Soc. 127 (1999), 1-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622750
Modularity prevents tails
Keith A. Kearnes and Emil W. Kiss.
Proc. Amer. Math. Soc. 127 (1999), 11-19
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625765
Level one representations of $U_{q}(G_{2}^{(1)}$
Naihuan Jing.
Proc. Amer. Math. Soc. 127 (1999), 21-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487318
A combinatorial formula of Leibniz type with application to Gegenbauer’s polynomials
Katsunori Iwasaki and Hiroyuki Kawamuko.
Proc. Amer. Math. Soc. 127 (1999), 29-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476139
An extension of a convexity theorem of the generalized numerical range associated with $SO(2n+1)$
Tin-Yau Tam.
Proc. Amer. Math. Soc. 127 (1999), 35-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473680
Large orbits in actions of nilpotent groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 127 (1999), 45-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469413
Finitely generated group ring units
Lukasz Wiechecki.
Proc. Amer. Math. Soc. 127 (1999), 51-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1486758
On almost representations of groups
Valerii Faiziev.
Proc. Amer. Math. Soc. 127 (1999), 57-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468189
$G$-identities on associative algebras
Y. Bahturin, A. Giambruno and M. Zaicev.
Proc. Amer. Math. Soc. 127 (1999), 63-69
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468180
A generalization of the Auslander-Nagata purity theorem
Miriam Ruth Kantorovitz.
Proc. Amer. Math. Soc. 127 (1999), 71-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458881
Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces
E. I. Berezhnoi.
Proc. Amer. Math. Soc. 127 (1999), 79-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622773
Periodic solutions for nonconvex differential inclusions
Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 127 (1999), 89-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451808
Hammerstein integral inclusions in reflexive Banach spaces
Tiziana Cardinali and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 127 (1999), 95-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610932
Tautness and complete hyperbolicity of domains in $\mathbb{C}^{n}$
Hervé Gaussier.
Proc. Amer. Math. Soc. 127 (1999), 105-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458872
A Liouville-type theorem on halfspaces for the Kohn Laplacian
Francesco Uguzzoni.
Proc. Amer. Math. Soc. 127 (1999), 117-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458268
On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions
G. A. Afrouzi and K. J. Brown.
Proc. Amer. Math. Soc. 127 (1999), 125-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469392
Universal state space embeddability of Jordan-Banach algebras
Jan Hamhalter.
Proc. Amer. Math. Soc. 127 (1999), 131-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610905
A universal functional equation
Carsten Elsner.
Proc. Amer. Math. Soc. 127 (1999), 139-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622809
Generalized power means and interpolating inequalities
Hsu-Tung Ku, Mei-Chin Ku and Xin-Min Zhang.
Proc. Amer. Math. Soc. 127 (1999), 145-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1600105
Global bifurcation in generic systems of nonlinear Sturm-Liouville problems
Bryan P. Rynne.
Proc. Amer. Math. Soc. 127 (1999), 155-165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487336
Remarks on blow-up behavior for a nonlinear diffusion equation with Neumann boundary conditions
Keng Deng and Mingxi Xu.
Proc. Amer. Math. Soc. 127 (1999), 167-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485467
Nowhere monotone functions and functions of nonmonotonic type
Jack B. Brown, Udayan B. Darji and Eric P. Larsen.
Proc. Amer. Math. Soc. 127 (1999), 173-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469402
An uncertainty principle for Hankel transforms
Margit Rösler and Michael Voit.
Proc. Amer. Math. Soc. 127 (1999), 183-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459147
The uniform existence of solutions for two-dimensional and three-dimensional semilinear wave equations with oscillatory data
Yin Huicheng.
Proc. Amer. Math. Soc. 127 (1999), 195-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1600098
Nonstandard characterization of convergence in law for $D[0,1]$-valued random variables
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 127 (1999), 199-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458252
Some remarks on the real rank of non-unital C*-algebras
Takashi Sakamoto.
Proc. Amer. Math. Soc. 127 (1999), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1623052
An extremal problem for trigonometric polynomials
J. Marshall Ash and Michael Ganzburg.
Proc. Amer. Math. Soc. 127 (1999), 211-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458861
A convolution estimate for a measure on a curve in $\mathbb{R}^{4}$. II
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 127 (1999), 217-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476381
The s-elementary wavelets are path-connected
D. M. Speegle.
Proc. Amer. Math. Soc. 127 (1999), 223-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468204
Complete positivity of elementary operators
Li Jiankui.
Proc. Amer. Math. Soc. 127 (1999), 235-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458254
A Hahn-Banach theorem for integral polynomials
Daniel Carando and Ignacio Zalduendo.
Proc. Amer. Math. Soc. 127 (1999), 241-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458865
Lusin sets
Marion Scheepers.
Proc. Amer. Math. Soc. 127 (1999), 251-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458261
On the topology of isoparametric hypersurfaces with four distinct principal curvatures
Fuquan Fang.
Proc. Amer. Math. Soc. 127 (1999), 259-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458870
Euclidean conformally flat submanifolds in codimension two obtained as intersections
Marcos Dajczer and Luis Florit.
Proc. Amer. Math. Soc. 127 (1999), 265-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458866
Sharper changes in topologies
Greg Hjorth.
Proc. Amer. Math. Soc. 127 (1999), 271-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458878
The associated variety of an induced representation
Dan Barbasch and Mladen Bozicevic.
Proc. Amer. Math. Soc. 127 (1999), 279-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458862
Structural stability on basins for numerical methods
Ming-Chia Li.
Proc. Amer. Math. Soc. 127 (1999), 289-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469420
Smith equivalence of representations for finite perfect groups
Erkki Laitinen and Krzysztof Pawalowski.
Proc. Amer. Math. Soc. 127 (1999), 297-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468195
Mutations of links in genus 2 handlebodies
D. Cooper and W. B. R. Lickorish.
Proc. Amer. Math. Soc. 127 (1999), 309-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1605940
American Mathematical Society